MAUDE Adverse Event Report: MODERN MEDICAL EQUIMENT MANFUCTURING LTD GOLDVAC SLIM; PUSH BUTTON SMOKE EVACUATION PENCIL

MODERN MEDICAL EQUIMENT MANFUCTURING LTD GOLDVAC SLIM; PUSH BUTTON SMOKE EVACUATION PENCIL
Model Number GOLDVAC SLIM
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer facility reported that the air channel on the smoke evacuation electrosurgical pencil broke apart, and a piece of plastic fell into the patient's abdomen.No injury reported.Device not yet returned for evaluation.
 
Event or Problem Description
This report is being raised on the basis of device failure.The smoke evacuation air channel broke off of the electrosurgical pencil and a fragment fell into the patient's abdomen.

Brand Name
GOLDVAC SLIM
Common Device Name
PUSH BUTTON SMOKE EVACUATION PENCIL
Manufacturer (Section D)
MODERN MEDICAL EQUIMENT MANFUCTURING LTD
dong xing industrial area
kang le lu, shan xia district
dongguan,
CH 
MDR Report Key8750524
Report Number1319774-2019-00001
Device Sequence Number19230299
Product Code GEI
UDI-Device Identifier00815198012380
UDI-Public00815198012380
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K103375
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2019
Report Date (Section F) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGOLDVAC SLIM
Device Catalogue Number60-7610-001
Device Lot Number160606
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/06/2019
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer06/06/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1